# SDR SWAA2024061484920

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 24' FROM FRONT SPAR; I/B ROW. CRACK LENGTH :0.531' CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 24' FROM FRONT SPAR I/B ROW. CRACK LENGTH :0.531'<[01] ACCOMPLISHED REPAIR ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 REF SRM 55-10-01-2R-11  THIS REPAIR IS CATEGORY B AND REQUIRE INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9;000 FLIGHT CYCLES;[02] CORRECTION STEP 1; ACCOMPLISHED REPAIR ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 REF SRM 55-10-01-2R-11; REPAIR 11; FIG 204  THIS REPAIR IS CATEGORY B AND REQUIRE INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9;000 FLIGHT CYCLES;[03] VERIFIED STEP 2
